# SDR ASOA05951

- Difficulty date: November 3, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Engine: Ge CF348C1
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341931
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE CREW ESCAPE HATCH OUTER HANDLE WAS FOUND TO BE CORRODED ON THE INSIDE.  THIS MRR WILL REMAIN OPEN, PENDING MAINTENANCE DETERMINATION OF APPROPRIATE CORRECTIVE ACTION.  (K)   MAINTENANCE REMOVED AND REPLACED THE CREW ESCAPE HATCH OUTER HANDLE IAW CRJ 700 AMM 52-22-02.  OPS CHECKS GOOD.  (M)
